# SDR CALA2013100191621

- Difficulty date: September 29, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 51,807 hours, 12,898 cycles
- Engine: Pwa PW4056
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENG NO ROTATION GOT START VALVE INDICATION & PNEU PRESSURE DROP BUT NO ROTATION.   REPLACED STARTER IAW MM.  OPERATION CHECKED NORMAL, IAW LM7346 FOR STARTER COVER REPLACEMENT.
